# SDR DALA2021090705225

- Difficulty date: September 3, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 56,997 hours, 39,685 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Tail Cone
- Condition: Out Of Adjust
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE WIRTEUPS FOR TAIL CONE CAM RIGGING. RAM 1. PLEASE REMOVE TAIL CONE AND INSPECT ALL ATTACH FITTINGS CABLES BRACKETS AND CAMS PER AMDS WORK CARD 5352-4013. 00-0000-3-0001.  ADJUSTED TAILCONE RELEASE CAM REF B717 AMM 53-52-03. (LP #1935731)
